Accelerating networks

Mattick, JS and Gagen, MJ (2005) Accelerating networks. Science, 307 5711: 856-858.


Author Mattick, JS
Gagen, MJ
Title Accelerating networks
Journal name Science   Check publisher's open access policy
ISSN 0036-8075
Publication date 2005
Sub-type Editorial
DOI 10.1126/science.1103737
Volume 307
Issue 5711
Start page 856
End page 858
Total pages 3
Place of publication Washington
Publisher Amer Assoc Advancement Science
Collection year 2005
Language eng
Subject C1
230119 Systems Theory and Control
780102 Physical sciences
Keyword Biochemistry & Molecular Biology
Complex Networks
Evolution
Q-Index Code C1

 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 52 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 58 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Access Statistics: 123 Abstract Views  -  Detailed Statistics
Created: Wed, 15 Aug 2007, 06:24:46 EST